MathSciNet Relay Station
MathSciNet bibliographic data
MR1024777 (92e:55004) 55N10 (55N40)
Spanier, E. Locally constant cohomology. Trans. Amer. Math. Soc. 329 (1992), no. 2, 607–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement